Skip to main content
Open Access Publications from the University of California

UC Berkeley

UC Berkeley Previously Published Works bannerUC Berkeley

Editors’ remarks: “Some basic information on information-based complexity theory” [Bull. Amer. Math. Soc. (N.S.) 26 (1992), no. 1, 3–27; MR1102755 (94e:68077a)] by B. N. Parlett and “Perspectives on information-based complexity” [Bull. Amer. Math. Soc. (N.S.) 26 (1992), no. 1, 29–52; MR1102756 (94e:68077b)] by J. F. Traub and H. Woźniakowski

Main Content
For improved accessibility of PDF content, download the file to your device.
Current View